# SDR NACA200000002

- Difficulty date: June 15, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- Aircraft time: 72,351 hours, 44,597 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: H1010261
- Condition: Inaccurate
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 22,000 FEET, LEADING EDGE FLAP NR 5 AMBER LIGHT CAME ON.  DESCENDED TO 20,000 FEET AND CYCLED FLAPS AND LEADING EDGE FLAPS, NR 2, 4 AND 5 AMBER LIGHTS REMAINED ON.  RETURNED TO ANCHORAGE.  REPLACED LEADING EDGE FLAP POSITION SWITCHES FOR NR 2, 4 AND 5 POSITIONS.
